This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Methylphenidate and SSRI-Induced Sexual Side Effects

Article Abstract

Letter to the Editor

Sir: We were interested to read "Methylphenidate Augmentationof Serotonin Selective Reuptake Inhibitors: A Case Series"and would like to raise the issue of the role of sexual functioningin the treatment of depression. Not only can the addition ofmethylphenidate to an SSRI boost the antidepressant action, but itmay also relieve sexual dysfunction caused by SSRI therapy.Sexual dysfunction due to SSRIs is a common, well-describedside effect that can lead to noncompliance.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 57

Quick Links: Depression (MDD) , Sexual Dysfunction